×

Periodic points of some discontinuous maps. (English) Zbl 1347.26011

Summary: The purpose of this paper is to investigate periodic points of discontinuous maps. For some discontinuous maps, we establish a characterization of periodic points.

MSC:

26A18 Iteration of real functions in one variable
37C25 Fixed points and periodic points of dynamical systems; fixed-point index theory; local dynamics
PDF BibTeX XML Cite
Full Text: Euclid

References:

[1] L. Block and W. A. Coppel, Dynamics in one dimension , Lecture Notes in Mathematics 1513 , Springer, 1992.
[2] K. Burns and B. Hasselblatt, The Sharkovsky theorem: A natural direct proof , Amer. Math. Monthly 118 (2011), 229-244. · Zbl 1218.37045
[3] U. Burkhart, Interval mapping graphs and periodic points of continuous functions , J. Combin. Theory Ser. B 32 (1982), 57-68. · Zbl 0474.05032
[4] B.-S. Du, A simple proof of Sharkovsky’s theorem , Amer. Math. Monthly 111 (2004), 595-599. · Zbl 1187.37054
[5] B.-S. Du, A simple proof of Sharkovsky’s theorem revisited , Amer. Math. Monthly 114 (2007), 152-155. · Zbl 1120.37020
[6] C. W. Ho and C. Morris, A graph-theoretic proof of Sharkovsky’s theorem on the periodic points of continuous functions , Pacific J. Math. 96 (1981), 361-370. · Zbl 0428.26003
[7] S. Murakami and H. Ohwa, Periodic points of some discontinuous mappings , Amer. Math. Monthly 122 (2015), 581-587. · Zbl 1342.26008
[8] A. N. Sharkovsky, Co-existence of cycles of a continuous map of the line into itself , Ukrain. Mat. Zh. 16 (1964) 61-71.
[9] P. Štefan, A theorem of Šarkovskii on the existence of periodic orbits of continuous endomorphisms of the real line , Comm. Math. Phys. 54 (1977), 237-248. · Zbl 0354.54027
[10] P. D. Straffin Jr., Periodic points of continuous functions , Math. Mag. 51 (1978), 99-105. · Zbl 0455.58022
[11] P. Szuca, Sharkovskii’s holds for some discontinuous functions , Fund. Math. 179 (2002), 27-41. · Zbl 1070.26004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.